# SDR TWAA9901710

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND DOOR JAM AT FUSELAGE STA 1155 ATTACH ANGLE WAS CORRODED, AFT CARGO COMPT.  REMOVED ANGLE AND INSTALLED NEW ANGLE PER DOUGLAS PRINT 5930483.
